Jump to content
Sign in to follow this  
Dom

ETS side effects

Recommended Posts

Hello all,

 

I had the ETS surgery less than 2 weeks ago for facial blushing- had T2 & T3 cut.

I am now experiencing moderate pain in my arms. They feel achy, tender to touch. I am feeling distressed as I was hoping to go back to yoga this week but i don't feel as if my arms could take the stretching/pressure of the poses. I randomly get shooting pains down them too. I have read up that this is to do with the nerves being now damaged?

 

 

Share this post


Link to post
Share on other sites

Sorry to hear that,...but on another note,isn't it awful what we have to go through,you had to have that operation because of blushing, ...what the HE.. is wrong with society, why cant everyone be accepted for who they are,blushing or no blushing, ..why do people have to make it so much more than it is,..lets face it,people in society have a huge impact on us,with their ignorant, insensitive remarks,..from a blusher who suffered in hell most of her life,..not any more though, ...and God help anyone, who takes the mickey out of a blusher,in front of me!.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...